The Cause Of The Penis Is Not Erect Even Though It Has Been Stimulated?

Illustration of The Cause Of The Penis Is Not Erect Even Though It Has Been Stimulated?
Illustration: The Cause Of The Penis Is Not Erect Even Though It Has Been Stimulated? Bing

..rndok, I want to ask..rnRecently about 2 weeks my husband’s penis is not tense, right?rnHe is stimulating, but not tense like weakness..rnLast week he was on a diet, during That week he didn’t eat rice or protein intake, he only ate fruit and vegetables..rnIs it because of the influence of diet or is there some other effect?rPlease answer?

1 Answer:

Dear Dylan,


An erect penis is medically known as erectile dysfunction. However, to establish this diagnosis, of course, requires a clear examination and symptoms that do not just happen once. Most of the reasons why the penis is difficult to erect is due to unsupportive psychological conditions or physical exhaustion. This causes the body to be unresponsive in pumping blood to the penis to fill the blood vessels around the penis and results in the penis just looking limp. In addition, some side effects of drugs can also make it difficult for the penis to function properly. Most people usually take shortcuts by using strong drugs to increase blood flow to the penis. However, it is also important to find out the real cause through direct examination by a doctor, when symptoms do not improve. Especially considering the use of drugs without a doctor's supervision can be at risk of dangerous side effects. Here we attach an article about erectile dysfunction. Hope it is useful.

dr. N. K. Arief

: by

Related Question

Red And Sore Face After Using Face Cream?

Red And Sore Face After Using Face Cream?

(2 years ago)

hello, I have a question. I am using a doctor’s cream but I have herpes on the lip area and it has a red-black rash. then I went to the pharmacy and bought melanox and I appl...

Irregular Menstruation After Installation Of Spiral KB?

Irregular Menstruation After Installation Of Spiral KB?

(8 months ago)

Hello.....

Can Loperamide Diarrhea Medication Be Taken Together With Clindamycin Antibiotics?

Can Loperamide Diarrhea Medication Be Taken Together With Clindamycin Antibiotics?

(2 years ago)

Hello, I have doubts whether the Lopramide HCL diarrhea drug can be combined with the use of clydamicin 300 antibiotics and also L-Bio®Cap?...

Leave a Reply

Your email address will not be published.